Decorel Forte Plus


 Your Shopping Cart
 (0)  |   $0.00
Price: $50.95
Item Number: 35841313
Same active ingredients as Emagrin Forte.

Decongestant cold relief tablet. Only one tablet per dose, relief from congestion and nasal secretions associated with common cold and upper respiratory conditions. No antihistamines. Each tablet contains: Acetaminophen 325 mg; Fuaifenesin 200 mg; Phenylephrine HCl 5 mg; Dextromethorphan HBR 15 mg.

Quantity: 250 packets with 2 tablets each.